# SDR SWAA2021061470473

- Difficulty date: May 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 63,312 hours, 37,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 542BB ON RETAINER SEAL AT LT WING. REPLACED ACCESS PANEL 542BB RETAINER SEAL AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #113A9375 REV:A; REPLACED ACCESS PANEL 542BB RETAINER SEAL AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #113A9375 REV:A
